# SDR COMA9730011

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Part number: 2101290001
- Condition: Worn
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NOSE WHEEL STEERING FAILED.  REPLACED WORN STEERING CABLE ASSY.
